Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 108047, 9 pages
http://dx.doi.org/10.1155/2012/108047
Research Article

On the Difference Equation

1Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 36/III, 11000 Belgrade, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, Belgrade University, Bulevar Kralja Aleksandra 73, 11000 Belgrade, Serbia

Received 15 April 2012; Accepted 23 July 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • Stevo Stević, “On a solvable rational system of difference equations,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2896–2908, 2012. View at Publisher · View at Google Scholar
  • Stevo Stevic, Josef Diblík, Bratislav Iricanin, and Zdenek Šmarda, “On Some Solvable Difference Equations and Systems of Difference Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Stevo Stević, “Domains of undefinable solutions of some equations and systems of difference equations,” Applied Mathematics and Computation, vol. 219, no. 24, pp. 11206–11213, 2013. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On a system of difference equations of odd order solvable in closed form,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8222–8230, 2013. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On the system ,,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4526–4534, 2013. View at Publisher · View at Google Scholar
  • Stevo Stević, “On the system of difference equations ,,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4755–4764, 2013. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On a solvable system of difference equations of fourth order,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5706–5716, 2013. View at Publisher · View at Google Scholar
  • Sukanya Basu, “The roles of conic sections and elliptic curves in the global dynamics of a class of planar systems of rational difference equations,” Advances in Difference Equations, vol. 2013, no. 1, pp. 292, 2013. View at Publisher · View at Google Scholar
  • Stevo Stević, “Representation of solutions of bilinear difference equations in terms of generalized fibonacci sequences,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar
  • Stevo Stevic, Josef Diblik, Bratislav Iricanin, and Zdenek Smarda, “On a solvable system of rational difference equations,” Journal of Difference Equations and Applications, vol. 20, no. 5-6, pp. 811–825, 2014. View at Publisher · View at Google Scholar
  • Stevo Stević, Bratislav Iričanin, and Zdeněk Šmarda, “On a close to symmetric system of difference equations of second order,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Stevo Stevic, “Solvable subclasses of a class of nonlinear second-order difference equations,” Advances In Nonlinear Analysis, vol. 5, no. 2, pp. 147–165, 2016. View at Publisher · View at Google Scholar
  • Nabila Haddad, Nouressadat Touafek, and Julius Fergy T. Rabago, “Solution form of a higher-order system of difference equations and dynamical behavior of its special case,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Stevo Stević, “Bounded and periodic solutions to the linear first-order difference equation on the integer domain,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Stevo Stević, “General solution to a higher-order linear difference equation and existence of bounded solutions,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Stevo Stević, Bratislav Iričanin, and Zdeněk Šmarda, “Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables,” Symmetry, vol. 9, no. 12, pp. 323, 2017. View at Publisher · View at Google Scholar
  • Stevo Stević, “General k-Dimensional Solvable Systems of Difference Equations,” Symmetry, vol. 10, no. 1, pp. 8, 2017. View at Publisher · View at Google Scholar
  • Stevo Stević, “Bounded Solutions to Nonhomogeneous Linear Second-Order Difference Equations,” Symmetry, vol. 9, no. 10, pp. 227, 2017. View at Publisher · View at Google Scholar
  • Stevo Stević, Bratislav Iričanin, and Zdeněk Šmarda, “On a solvable class of product-type systems of difference equations,” Filomat, vol. 31, no. 19, pp. 6113–6129, 2017. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On an extension of a recurrent relation from combinatorics,” Electronic Journal of Qualitative Theory of Differential Equations, no. 84, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • Yongyi Gu, Mingliang Fang, Bingmao Deng, and Dan Liu, “Meromorphic functions that share a polynomial with their difference operators,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Stevo Stević, Bratislav Iričanin, Witold Kosmala, and Zdeněk Šmarda, “Note on the bilinear difference equation with a delay,” Mathematical Methods in the Applied Sciences, 2018. View at Publisher · View at Google Scholar